Nurse Hospitalized Following Covid Vax - 7th Person That Day In Same Hospital Ward For Vax Injury
Stallone Edmonds Tepania is a 33-year-old registered nurse and mother of 3 in New Zealand.
She recently went public on social media to share her story of being diagnosed with pericarditis, inflammation of the sac around the heart, after being injected with a second dose of a COVID-19 shot.
She doesn’t mention the manufacturer of the shot, but the government of New Zealand’s pamphlet on “COVID-19 Vaccine” only mentions Pfizer, and no other brand. (Source.)
While these tragic stories of people being injured, especially with heart issues, following COVID shots are all too common these days, what is remarkable about Stallone’s story is what she learned after being admitted to the hospital, and realizing that these vaccine injuries are not rare at all.
She states that she was actually placed in a section of the hospital that was treating vaccine injuries, and that she was the 7th person admitted that day suffering a heart problem following a Pfizer shot.